Offsets, Conchoids and Pedal Surfaces

Sendra Pons, Juana; Peternell, Martin; Gotthart, Lukas y Sendra Pons, J. Rafael (2015). Offsets, Conchoids and Pedal Surfaces. "Journal of Geometry", v. 106 (n. 2); pp. 321-339. ISSN 0047-2468. https://doi.org/10.1007/s00022-014-0251-1.

Descripción

Título: Offsets, Conchoids and Pedal Surfaces
Autor/es:
  • Sendra Pons, Juana
  • Peternell, Martin
  • Gotthart, Lukas
  • Sendra Pons, J. Rafael
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of Geometry
Fecha: Julio 2015
Volumen: 106
Materias:
Palabras Clave Informales: Offset surfaces, conchoid surfaces, pedal surfaces, inverse pedal surfaces, Darboux and Dupin cyclides.
Escuela: E.T.S.I. y Sistemas de Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (630kB) | Vista Previa

Resumen

We discuss three geometric constructions and their relations, namely the offset, the conchoid and the pedal construction. The offset surface F d of a given surface F is the set of points at fixed normal distance d of F. The conchoid surface G d of a given surface G is obtained by increasing the radius function by d with respect to a given reference point O. There is a nice relation between offsets and conchoids: The pedal surfaces of a family of offset surfaces are a family of conchoid surfaces. Since this relation is birational, a family of rational offset surfaces corresponds to a family of rational conchoid surfaces and vice versa. We present theoretical principles of this mapping and apply it to ruled surfaces and quadrics. Since these surfaces have rational offsets and conchoids, their pedal and inverse pedal surfaces are new classes of rational conchoid surfaces and rational offset surfaces.

Más información

ID de Registro: 36189
Identificador DC: http://oa.upm.es/36189/
Identificador OAI: oai:oa.upm.es:36189
Identificador DOI: 10.1007/s00022-014-0251-1
URL Oficial: http://link.springer.com/article/10.1007%2Fs00022-014-0251-1
Depositado por: Memoria Investigacion
Depositado el: 17 Mar 2016 11:59
Ultima Modificación: 17 Mar 2016 11:59
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM